# SDR CALA2022071101691

- Difficulty date: July 8, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 102,693 hours, 24,259 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: 146N80162
- Condition: Corroded
- Location: R4 Cutout
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-0531) R4 CUTOUT LOWER SILL, CHANNEL, CORRODED BETWEEN BS 1660 AND BS 1680 APPROX. STRINGER S-17R. MARKED.  DOT: B880 TRANSCRIBED FROM HAECO GSO NR 9283260.
